# SDR MASA2016010112679

- Difficulty date: January 1, 2016
- Submitted: January 2, 2016
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 15,668 hours, 15,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN THE GALLEY INOPERATIVE.  REPLACED EMERGENCY LIGHT SWITCH.
